# SDR HALA2023032100009

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 12,342 hours, 2,774 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

REPORTED #1 ENGINE TAILPIPE FIRE. ACCOMPLISHED AMM 72-00-00-210-817-A. VISUAL INSPECTION OF ENG AFTER FIRE NO DEFECTA NOTED.
